top of page

Low Sex Drive, Energy + Mood? Why The Pill Might Be The Cause.

If you are on the Pill, the Patch or the Ring, this post is for you! (although all hormonal contraceptives would be the same just my graph would not be scientifically accurate)


The chart across shows us what your hormones look at throughout the month while on combined contraceptives - every steady, not much change and you can see the sudden drop at the end of the cycle when you stop taking the contraceptive.


If you experience PMS symptoms during these few days, this is actually withdrawal symptoms and not real PMS, as I explained in my post 'Exposing The Pill!. Also, always remember that the bleed that you get is a ‘Pill bleed’. It is not a real period. A period can only happen if we are making our own hormones and the pill switches off our hormones.

Now, this second chart shows what our hormones look like during our menstrual cycle.


A bit chaotic, yes?


Our hormones influence everything from energy, mood, appetite, sex drive, motivation... the list could go on! And it’s NORMAL to have more energy or be a bit more in the mood on certain days of the month, as our hormones fluctuate so much!


If you find that you feel flat, low sex drive, not much motivation while on the pill/combined contraceptives - this is could be the reason why.


Please don’t get worried that contraceptives are causing any major health/fertility issues - they generally aren’t! However, I think it’s SO important that women understand how contraceptives work and the possible side effects that go along with them - and THE TOP graph is the reason why.


If you would love to come off the pill but you are afraid that you will suffer with hormonal issues, I cover what to expect and how to get your body prepared in my online seminar, Breaking Up With Birth Control! ❤️


1 Yorum


Mark Torres
Mark Torres
24 Nis 2023
Beğen
bottom of page